# SDR IPXA2018011725605

- Difficulty date: January 16, 2018
- Submitted: January 17, 2018
- Operation: Air carrier
- Aircraft: N285UP
- Make and model: Doug MD-11F
- Aircraft serial: 48457
- Aircraft time: 97,234 hours, 17,666 cycles
- System (JASC): 3410 · Flight Environment Data
- Part: Adc
- Part number: 4958690901
- Part serial: 9106356
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK DUE TO INCORRECT INFO ON PDF CONTRADICTORY FROM SIDE TO SIDE.  R & R THE NR 1 ADC IAW AMM 34-16-01-000-801/400-801, REV 01/08/18.  COMPLIED WITH AN  OPS TEST IAW AMM 34-16-01-700-801, REV.   COMPLIED WITH ADC IEIS INTERFACE TEST IAW AMM 34-16-01-700-804,  ALL TESTS PASSED,  NO FURTHER FAULTS DISPLAYED.
